liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Positive definite collections of disks
Volgograd State University, Russia.ORCID iD: 0000-0002-8422-6140
2006 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 55, no 6, 1907-1934 p.Article in journal (Refereed) Published
Abstract [en]

Let Q(z,w)=−∏k=1n[(z−ak)(w¯−a¯k)−R2]. The main result of the paper states that in the case when the nodes ajare situated at the vertices of a regular n-gon inscribed in the unit circle, the matrix Q(ai,aj)is positive definite if and only if R<ρn, where z=2ρn2−1is the smallest ≠−1zero of the Jacobi polynomial Pνn−2ν,−1(z), ν=[n/2].

To read this abstract...IE6.0Strictly conforms to W3C stylesheetsIE5.5Download Math Player in order to render MathML; does not conform to W3C stylesheetsMozilla1.0Strictly conforms to W3C stylesheetsNetscape7.0Install fonts in order to render MathML

Place, publisher, year, edition, pages
2006. Vol. 55, no 6, 1907-1934 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-79624DOI: 10.1512/iumj.2006.55.3004OAI: diva2:607577
Available from: 2013-02-25 Created: 2012-08-11 Last updated: 2014-10-08

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkachev, Vladimir
In the same journal
Indiana University Mathematics Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link